# SDR VNAA2011042100012

- Difficulty date: April 15, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 16,773 hours, 17,283 cycles
- Engine: Ge CF343B1
- Engine time: 2,433 hours, 2,381 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Panel
- Part number: 22850080801
- Part serial: SBRJ011166
- Condition: Departed
- Location: Lt Cowling
- Part time: 16,773 hours, 17,283 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT UPPER ENGINE COWL DEPARTED AIRCRAFT DURING LANDING ROLL AT DCA.  MAINTENANCE INSPECTED AIRCRAFT, REPLACED UPPER NOSE COWL ACCESS PANEL ON LEFT ENGINE, REMOVED AND REPLACED LOWER NOSE COWL ACCESS PANEL ON LEFT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
